# SDR CALA2025081407752

- Difficulty date: July 23, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,334 hours, 29,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32018
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SURFACE AT BS 867, S19L EXISTING REPAIR EXTERNAL DOUBLER WITH TOOLING DAMAGE. ACCOMPLISHED REPAIR ON FUSELAGE SKIN AT STA 867 & STR 19L IN REF TO EC/RA # 5331-03175.  INTERIM REPAIR.
